[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Levaquin (antibiotic) or Combivent (Inhalator)



> I am feeling much better but was wondering if
> either of these drugs could be causing my blood sugar to spike into
> the mid 300's. 
Your body is fighting the bug, it takes energy (and insulin) to do 
that.

> To get them down in the 150 range, I have to take
> twice the amount of correction insulin to bring it down.  I am not
> use to this, normally my blood sugars are at the highest 150 and
> this is rare.  If yes, how long after taking one of these drugs will
> it take to take control of my sugars again.  My last dose of the
> antibiotic is due next Tuesday, from the way I feel I think I will
> be able to stop the Combivent in the next two days.

Antibiotics should never be stopped early -- that is how resistant 
strains develop, the surviving bugs are the strong ones. You must 
finish the course of drugs to kill them ALL.

Michael
> 
> I realize that this might also be from my body fighting the
> infection.
> 
> Thanks,
> CeeDee
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org send a DONATION
> http://www.Insulin-Pumpers.org/donate.shtml
> 
email @ redacted
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml